MAUDE Adverse Event Report: DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT

DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3410MLC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx3410mlc was removed on (b)(6) 2020 due to loss of osseointegration 8 years and 9 months after implantation.The patient has history of tobacco use and diabetes.The doctor noted bone resorption during explantation.The patient has recovered without complications.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress, ca
MDR Report Key10072899
Report Number3005503242-2020-00081
Device Sequence Number665848
Product Code DZE
UDI-Device IdentifierD755FX3410MLC0
UDI-PublicD755FX3410MLC0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberFX3410MLC
Device Catalogue NumberFX3410MLC
Device Lot NumberK16Y06B02CR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR